# SDR AALA201707219021

- Difficulty date: July 19, 2017
- Submitted: July 21, 2017
- Operation: Air carrier
- Aircraft: N203UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30548
- Aircraft time: 54,617 hours, 15,817 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N50451
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CORROSION ON FLOORBEAM BETWEEN BL 0 AND LBL 24.75 AT STATION 345. REPAIRED FLOORBEAM PER SRM 53-00-51-1A-1, SRM 53-00-51-2R-10 AND SRM51-40-02.
